# SDR 95ZZZX3342

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N115AL
- Make and model: Bell 206B
- Aircraft serial: 2383
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 206010101129
- Condition: Corroded
- Location: Radius Ring Bore
- Part time: 5,864 hours
- Component: 206011100021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED 1200 HOUR OVERHAUL FOUND M/R HUB HAS CORROSION IN RADIUS RING BORE BEYOND LIMITS OF .002 INCH PER BELL 206B-3 CR & O MANUAL.  SUSPECT CAUSED BY MOISTURE AND DISSIMILAR METAL CONTACT BETWEEN RADIUS RING AND YOKE BORE.
